# SDR ABXA04010017

- Difficulty date: March 22, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 48,973 hours, 38,293 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: 251T43101
- Part serial: 0116
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKSCREW HAS BRINELLING IN THREAD IN AREA OF TRAVEL.  REMOVED AND REPLACED STABILIZER TRIM BALLSCREW ASSY IAW B767 M/M 27-41-10-4.  UPPER BUSHING REWORKED PER ST-61664-01, W/O 600306164.
